Advertisement

Real abelian varieties and the singularities of an integrable Hamiltonian system

  • J.-P. Francoise
  • R. Silhol
Conference paper
  • 322 Downloads
Part of the Lecture Notes in Mathematics book series (LNM, volume 1420)

Keywords

Modulus Space Elliptic Curve Elliptic Curf Abelian Variety Integrable Hamiltonian System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. ADLER, P. Van MOERBEKE, Completely integrable systems, Kac-Moody Lie algebras and curves, Adv. in Math. 38 (3) (1980), 267–317.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [1a]
    M. ADLER, P. Van MOERBEKE, Linearization of Hamiltonian systems, Jacobi varieties and representation theory, Adv. in Math. 38 (3) (1980), 318–379.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [2]
    A.T. FOMENKO, The topology of Hypersurfaces of constant Energy in Integrable Hamiltonian Systems and Obstructions to Integrability, Izv. Akad. Nauk SSSR,Ser. Mat.50(1986) pp 1276–1307MathSciNetzbMATHGoogle Scholar
  4. [3]
    J.P.FRANCOISE, The Arnol'd formula for algebraically completely integrable systems. Bull. of the A.M.S. vol.17, No2, October 1987.Google Scholar
  5. [4]
    M.P. KHARLAMOV, Bifurcation of common levels of first integrals of the Kowalevskaya problem, Prikl. Mat. Mekhan, 47 (6) (1983), 922–930.MathSciNetGoogle Scholar
  6. [5]
    S. KOWALEVSKI, Sur le problème de la rotation d'un corps solide autour d'un point fixe, Acta Mat. 12 (1889), 177–232.MathSciNetCrossRefGoogle Scholar
  7. [6]
    M. SEPPALA-R.SILHOL, Moduli spaces for real algebraic curves and real abelian varieties; à paraître Math. Z. (1989)Google Scholar
  8. [7]
    R.SILHOL, Real algebraic surfaces, Lecture Notes in Mathematics 1392, Springer Verlag (1989). R.SILHOL, Moduli Problems in real algebraic geometry, à paraître.Google Scholar
  9. [8]
    S. SMALE, Topology and Mechanics I, Inventiones Math. 11,(1970) pp.45–64.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • J.-P. Francoise
    • 1
  • R. Silhol
    • 2
  1. 1.Université de Paris XIOrsayFrance
  2. 2.Institut de MathématiquesUniversité du LanguedocMontpellierFrance

Personalised recommendations